Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a General Ratio Ergodic Theorem with Weighted Averages

Ryotaro Sato
Proceedings of the American Mathematical Society
Vol. 35, No. 1 (Sep., 1972), pp. 177-178
DOI: 10.2307/2038464
Stable URL: http://www.jstor.org/stable/2038464
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

A general ratio ergodic theorem with weighted averages is shown by utilizing a method of R. V. Chacon. The theorem contains Chacon's general ergodic theorem as a special case.

Page Thumbnails

  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178